# SDR QMLA2016090716104

- Difficulty date: September 7, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N303CF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 7,724 hours, 18,565 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Part number: 109036178105
- Condition: Damaged
- Location: Lt Sliding Door
- Part time: 7,724 hours, 18,565 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING FOR THE DOOR WARNING CAUTION LIGHT, IT WAS NOTED THAT THE DOOR LATCH ITSELF SHOWED SIGNS THAT IT WAS NOT STRAINGHT AGAINST THE PILLAR CHANNEL. AFTER REMOVING THE DOOR SEAL IT WAS DETERMINED THAT THE A/F SLIDING DOOR POST WAS BENT TO ONE SIDE AND THAT SHEET METAL BEHIND THE DOOR LATCH EAS CRACKED. AFTER REMOVAL A/F SLIDING DOOR POST OUTER SHEET METAL COVER, IT WAS NOTED THAT THE A/F PILLAR IS ALSO CRACKED BEHIND THE LATCH. A REPAIR SCHEME HAS BEEN REQUESTED FROM AGUSTA FOR A/F PILLAR AND A/F SLIDING DOOR POST OUTER SHEET METAL COVER IS ON ORDER. PLEASE NOTE THIS AIRCRAFT HAS BEEN OOS SINCE 9-7-16.
